# SDR SWAA2014010723842

- Difficulty date: December 21, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,621 hours, 45,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 847+10 UPPER AFT SKIN CUTOUT CRACKED INDICATION AT HOLE 2.  REPAIRED SKIN IAW SB.
